# SDR SWI2025F00414

- Difficulty date: March 6, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 47,040 hours, 40,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND LOWER AFT STOP FITTING IS GOUGED (C-CHECK RO 03/30/2024)REMOVED AND INSTALLED NEW AFT LOWER STOP FITTING P/N:601R35203-5 & SHIM LAMINATED P/N: 601R35207-9. REF DWG 601R35207 REV -W AND REF CRJ 200 SRM 51-41-02. COMPLIED WITH SKYWEST TASK CARD: 51-900-1003-SKY. LEAK CHECK GOOD.
